# SDR UALA2012030501409

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 89,101 hours, 14,175 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 89
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START UPON LANDING.  REPLACED APU CONTROL UNIT, STARTS & RUNS NORMAL.
